International Journal of Application or Innovation in Engineering & Management
An Inspiration for Recent Innovation & Research….
ISSN 2319 – 4847
www.ijaiem.org

Call for Paper, Published Articles, Indexing Infromation A New Approach to Solve Type-2 Fuzzy Linear Programming Problem Using Possibility, Necessity, and Credibility Measures, Authors : A. Srinivasan , G. Geetharamani, International Journal of Application or Innovation in Engineering & Management (IJAIEM), www.ijaiem.org
Volume & Issue no: Volume 5, Issue 4, April 2016

Title:
A New Approach to Solve Type-2 Fuzzy Linear Programming Problem Using Possibility, Necessity, and Credibility Measures
Author Name:
A. Srinivasan , G. Geetharamani
Abstract:
ABSTRACT In this paper, a type -2 fuzzy linear programming model based on the possibility, necessity and credibility relation is introduced. By using the degree of measures, the satisfaction of constraints can be measured. With this ranking index, the bound of optimal(opt) solution is obtained at different degree of possibility and necessity measures. To validate the proposed method, Optimal solution is obtained for type -2 fuzzy linear programming problem at different degree of satisfaction by using simplex method with the help of MATLAB. Finally, the optimal solution procedure is illustrated with numerical example. Keywords: Fuzzy Linear programming, Type-2 Fuzzy Set, Interval Type-2 Fuzzy Set, Interval Type-2 Fuzzy Number, Perfectly normal
Cite this article:
A. Srinivasan , G. Geetharamani , " A New Approach to Solve Type-2 Fuzzy Linear Programming Problem Using Possibility, Necessity, and Credibility Measures " , International Journal of Application or Innovation in Engineering & Management (IJAIEM), Volume 5, Issue 4, April 2016 , pp. 096-116 , ISSN 2319 - 4847.
Full Text [PDF]                          Home